# SDR AALA20071885

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 11DEF DETACHED.  SECURED LIGHT ASSEMBLY FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 11DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
